# SDR USAA950370

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48099
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Condition: Discharged
- Location: Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE EXTERIOR EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK.  OPERATIONS CHECKED NORMAL.  (Z)
